# SDR 2000ZZZX234

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8536
- Make and model: Gulstm 500S
- Aircraft serial: 3267
- Engine: Lyc IO540E1B5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: R69080J1
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUMP WAS OVERHAULED OFF THE SHELF.  UPON INSTALLATION AND OPS CHECK, WAS FOUND TO BE PUMPING FUEL OUT OF DRAIN HOLE.
